Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009 (2009), Article ID 847690, 9 pages
http://dx.doi.org/10.1155/2009/847690
Research Article

Uniqueness of Entire Functions Sharing Polynomials with Their Derivatives

1School of Mathematics and System Sciences, Shandong University, Jinan, Shandong 250100, China
2Department of Mathematics, China University of Petroleum, Dongying, Shandong 257061, China

Received 1 December 2008; Revised 10 April 2009; Accepted 6 May 2009

Academic Editor: Stevo Stevic

Copyright © 2009 Jianming Qi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H.-X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, China, 1995.
  2. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  3. L. A. Rubel and C. C. Yang, “Values shared by an entire function and its derivative,” in Complex Analysis, vol. 599 of Lecture Notes in Mathematics, pp. 101–103, Springer, Berlin, Germany, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Mues and N. Steinmetz, “Meromorphe Funktionen, die mit ihrer Ableitung Werte teilen,” Manuscripta Mathematica, vol. 29, no. 2–4, pp. 195–206, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Li and H.-X. Yi, “Normal families and uniqueness of entire functions and their derivatives,” Archiv der Mathematik, vol. 87, no. 1, pp. 52–59, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J.-P. Wang, “Entire functions that share a polynomial with their derivatives,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 703–717, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X.-M. Li and H.-X. Yi, “On uniqueness of an entire function and its derivatives,” Archiv der Mathematik, vol. 89, no. 3, pp. 216–225, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Grahl and C. Meng, “Entire functions sharing a polynomial with their derivatives and normal families,” Analysis, vol. 28, no. 1, pp. 51–61, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. L. Schiff, Normal Families, Universitext, Springer, Berlin, Germany, 1993. View at Zentralblatt MATH · View at MathSciNet
  10. S. Li and S. Stević, “Riemann-Stieltjes-type integral operators on the unit ball in n,” Complex Variables and Elliptic Equations, vol. 52, no. 6, pp. 495–517, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Stevich, “Boundedness and compactness of an integral operator in a mixed norm space on the polydisk,” Sibirskiĭ Matematicheskiĭ Zhurnal, vol. 48, no. 3, pp. 694–706, 2007. View at Google Scholar · View at MathSciNet
  12. L. Zalcman, “A heuristic principle in complex function theory,” The American Mathematical Monthly, vol. 82, no. 8, pp. 813–817, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Clunie and W. K. Hayman, “The spherical derivative of integral and meromorphic functions,” Commentarii Mathematici Helvetici, vol. 40, no. 1, pp. 117–148, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet